MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN046311
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The plunger of the lor syringe slides out of the syringe barrel without any force being applied.This issue was already noted on approximately 20 devices in a period from october to december.
 
Additional Manufacturer Narrative
Qn# (b)(4).A device history record review was performed on the lor syringe with no relevant findings.A design history review was performed for part # kz-05501-002 as a part of this complaint investigation.Per eco-057562 (released 12-mar-2020), supplier ((b)(4)) made the following changes: optional component materials/mold locations: option 1: barrel: polypropylene - profax pf-535 lyondell-basell.Plunger: polypropylene 100-ga12 ineos olefins & polymers (molded at fleima plastic) blue stopper: silicone rubber (molded at et elastomer technik).Option 2: barrel: polypropylene - profax pf-535 lyondell-basell.Plunger: polypropylene profax pf-531 lyondell-basell (molded at gpe).Blue stopper: silicone rubber (molded at psilkon).Lubricant: - the i.D.Of the barrel lubricated w/ medical grade silicone ("polydimethylsiloxane") and amount will not exceed 0.25mg per sq centimeter.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and without the actual sample.Complaint verification testing could not be performed as no sample was provided for analysis.A device history record review was performed on the lor syringe with no evidence to suggest a manufacturing related cause.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without the sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13112908
Report Number3006425876-2021-01220
Device Sequence Number11587108
Product Code BSO
UDI-Device Identifier40801902029674
UDI-Public40801902029674
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberIPN046311
Device Catalogue NumberJC-05400-B
Device Lot Number71F21J1424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2021
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown